# SDR 2024FA0000234

- Difficulty date: March 19, 2024
- Submitted: March 19, 2024
- Operation: General aviation
- Aircraft: N765ND
- Make and model: Piper PA-28-181
- Aircraft serial: 2843895
- Engine: Lyc IO360B4A
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: UNKNOWN
- Condition: Loose
- Location: Magneto
- Component: Magneto, Lyc
- Component part number: 4373
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO FOUND TO HAVE A LOOSE IMPULSE COUPLING STOP PIN. THERE IS A SERVICE BULLETIN SB1-19A THAT ADDRESSES THIS BUT IT IS FOR SERIAL NUMBER MAGNETOS OLDER THAN SN#18050664 . THIS IS OUTSIDE OF THAT GROUP AND THE PROBLEM SHOULD HAVE BEEN CORRECT BY THIS SN#.
